Posted by: Cee-po | 2012-12-10


Hello Doctor.
I have been suffering from depression and been on anti-depressants for over 2 years now. L suffer from headaches on a daily basis and tired jaws, pain on my neck, and temples and also have blocked ears (with a pulse). I have now gained lots of weight and have started to get some black marks under my arms, on my breasts and stomach. I just don''t know what to do anymore, I can''t live on pills for the rest of my life. Any advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I strongly suggest that you consult an internal specialist for an examination, blood tests and CT scan of your brain. There might be a hormonal cause for your depression or even a chronic viral infection. There are so many possibilities and I know that an internal specialist will be able to assist you.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.